Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: David A. Vogan Jr.
Title: Representations of real reductive Lie groups
Additional book information: Progress in Mathematics, vol. 15, Birkhäuser, Boston, Basel, Stuttgart, 1981, xvii + 754 pp., $35.00.

References [Enhancements On Off] (What's this?)

  • 1. J.-L. Brylinski and M. Kashiwara, Kazhdan-Lusztig conjecture and holonomic systems, Invent. Math. 64 (1981), no. 3, 387–410. MR 632980,
  • 2. E. Cartan, Les groupes projectifs qui ne laissent invariante aucune multiplicité plane, Oeuvres Complètes, II, Gauthier-Villars, Paris, 1952, pp. 355-398. MR 50516
  • 3. Jens Carsten Jantzen, Moduln mit einem höchsten Gewicht, Lecture Notes in Mathematics, vol. 750, Springer, Berlin, 1979 (German). MR 552943
  • 4. David Kazhdan and George Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), no. 2, 165–184. MR 560412,
  • 5. George Lusztig and David A. Vogan Jr., Singularities of closures of 𝐾-orbits on flag manifolds, Invent. Math. 71 (1983), no. 2, 365–379. MR 689649,
  • 6. F. Peter and H. Weyl, Die Vollständigkeit der primitiven Darstellungen einer geschlossenen kontinuierlichen Gruppe, H. Weyl, Ges. Abh., Bd. III, Springer-Verlag, Berlin and New York, 1968, pp. 58-75.
  • 7. T. A. Springer, Quelques applications de la cohomologie d'intersection, Sém. Bourbaki, no. 589, 1982.
  • 8. David A. Vogan, Irreducible characters of semisimple Lie groups. III. Proof of Kazhdan-Lusztig conjecture in the integral case, Invent. Math. 71 (1983), no. 2, 381–417. MR 689650,
  • 9. H. Weyl, Theorie der Darstellung, kontinuierlicher halbeinfacher Gruppen durch lineare Transformationen, Ges. Abh., Bd. II, Springer-Verlag, Berlin and New York, 1968, pp. 543-647.

Review Information:

Reviewer: T. A. Springer
Journal: Bull. Amer. Math. Soc. 8 (1983), 365-371
American Mathematical Society